MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.7MM,11.5MML; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.7MM,11.5MML; DENTAL IMPLANT
Catalog Number TSVMWB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a2: age at time of the event unknown / not provided.G4: premarket identification k101880.Zimvie received one (1) tsvmwb11, (imp, tsv,mcol mg,4.7mm,11.5mml) for evaluation.Visual evaluation was performed, the implant had signs of use.It was damaged from being trephined.The implant¿s bundled mount was disengaged from the implant; however, it was fractured at the hex.The hex piece was not returned.Dhr review was completed for the subject lot number 1257339.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1257339 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : mount¿ the customer did submit images for the reported event.The image was of the implants outer box packaging.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.Implant¿s bundled mount was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
Doctor reported that the implant could no longer be unscrewed from the lower jaw after it had been screwed in with only half of the thread, the procedure was delayed to remove the implant.Another implant was placed to complete the procedure.Upon review/inspection of returned product.The implant/mount were returned disengaged.However, the bundled mount was fractured at the hex.After follow up with the doctor, he confirmed that the mount fractured during the procedure.

Brand Name
IMP,TSV,MCOL MG,4.7MM,11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24362519
Report Number0001038806-2026-00780
Device Sequence Number9888109
Product Code DZE
UDI-Device Identifier00889024019782
UDI-Public(01)00889024019782(17)270814(10)1257339
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVMWB11
Device Lot Number1257339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic